# SDR CA040902002

- Difficulty date: September 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,799 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) UPON SELECTION OF GEAR UP, CREW NOTICED THE RT MLG INDICATION SHOWED BOTH (DOWN AND LOCKED) (GREEN LIGHT) AND (UNSAFE) (RED LIGHT) AT THE SAME TIME.  FOLLOWING THEIR CHECKLIST, THE CREW DUMPED FUEL AND RETURNED TO BASE WHERE THE GEAR WAS INSPECTED, THE LANDING GEAR ACCY UNIT WAS REPLACED AND THE A/C RETURNED TO SERVICE.
